# SDR CALA2012072600475

- Difficulty date: July 23, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 43,314 hours, 15,726 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: 30210
- Part serial: 00310
- Condition: Faulty
- Location: Brakes
- Part time: 25,464 hours, 8,833 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  BRAKE PRESSURE DROPPED FROM 3000 - 2500 PSI.   REMOVED HYD BRAKE ACCUMULATOR IAW AMM TASK 32-41-51-420-801, LEAK CHECKED GOOD, OK FOR SERVICE.
